Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some remarks on a boundedness assumption
for monotone dynamical systems

Author: E. N. Dancer
Journal: Proc. Amer. Math. Soc. 126 (1998), 801-807
MSC (1991): Primary 47H15
MathSciNet review: 1443378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the consequences of the assumption that all forward orbits are bounded for monotone dynamical systems. In particular, it turns out that this assumption has more implications than is immediately apparent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H15

Retrieve articles in all journals with MSC (1991): 47H15

Additional Information

E. N. Dancer
Affiliation: School of Mathematics and Statistics, University of Sydney, N.S.W. 2006, Australia

PII: S 0002-9939(98)04276-2
Received by editor(s): September 5, 1996
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia